Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/99127
標題: Orthogonally additive and multiplicative maps between Figá-Talamanca–Herz algebras
作者: Ya-Shu Wang
王雅書
關鍵字: Figá-Talamanca–Herz algebras;Homogeneous polynomials;Completely bounded maps;Orthogonally additive;Zero product preserving
Project: Journal of Mathematical Analysis and Applications Volume 459, Issue 2, 15 March 2018, Pages 1222-1232
摘要: 
We study the structure of an n-homogeneous polynomial P:A_p(G_1)->A_p(G_2) between Figá-Talamanca–Herz algebras. Among other results, we show that there exist a proper affine map α:Y⊂ G_2->G_1 defined in an open coset Y of G_2 such that P(f)(y)=f(α(y))^n, ∀f∈A_p(G_1),y∈Y
when the locally compact groups G_1,G_2 are amenable and P is p-completely contractive, orthogonally additive and multiplicative, and preserves a right identity of A_p(G_1).
URI: http://hdl.handle.net/11455/99127
其他識別: 10.1016/j.jmaa.2017.11.040
Appears in Collections:應用數學系所

Files in This Item:
File Description SizeFormat Existing users please Login
135.pdf355.55 kBAdobe PDFThis file is only available in the university internal network   
Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.